# SDR FDEA202502250291

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,859 hours, 18,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA00263
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND FRAME AT STATION 1641 LONGERON S   12L FOUND DENT. CABIN - DENT AT LEFT HAND FRAME STATION 1641 LONGERON 12 LEFT, REPAIRED AS PER MD-11   SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500   CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER MD-11 SRM   53-00-07-2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
